# SDR WX0A2022030774021

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 10,418 hours, 5,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DAMAGE LOCATION IS 25"" FROM CAPT SIDE AFT WINDOW LOWER FRAME ABOVE STGR 23. DAMGE MEASURES 10 1/4"" TOTAL LENGTH CROSSING FRAME 10 AT STATION 559. GOUGE IN THE MIDDLE OF DAMAGE IS MEASURED AT 2 1/2"" HORIZONTAL AND 1 1/2"" VERTICLE AT .23"" DEEP PROTRUDING INTO FRME 10 STATION 559. / REPAIRED FRAME AND SKIN DAMAGE AT FR10 STR23L IAW STS EA 10-2022-006 IR AND SRM 53-11-11-300-041 FIGURE 003"
